# SDR SIMA20230305001

- Difficulty date: March 5, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 7,386 hours, 4,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 17116240407
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP, FWD SPAR IS CRACKED AT ATTACHMENT BOLT HOLES-C/A-COMPLETE:COMPLETED RAR OF LH WING TIP I.A.W AMM 57-30-00 AND ETN-EJ-57-004.
